# SDR DALA1132089875

- Difficulty date: May 7, 2011
- Submitted: May 9, 2011
- Operation: Air carrier
- Aircraft: N784NC
- Make and model: Doug DC-9-51
- Aircraft serial: 48109
- Aircraft time: 71,726 hours, 65,746 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT EXTERIOR FUSELAGE DENT AT B STA 256 APPROX AND BETWEEN LONG 15L AND 16L IS WITHIN 1 INCH FROM THE FRAME STRUCTURE.  COLD FORMED SKIN BACK TO ORIGINAL CONTOUR TO REMOVE DENTED AREA  IAW DC9 SRM 53-04 FIG 38 PG 2/7 TABLE C, FABRICATED, TREATED, PRIMED AND INSTALLED DOUBLER REPAIR IAW DC9 SRM    53-04 FIG 38 VIEW GC107.
